MAUDE Adverse Event Report: LDR MEDICAL ROI-C LORDOTIC COATED IMPLANT 12 X14 H7; ROI-C TITANIUM-COATED IMPLANT SYSTEM

LDR MEDICAL ROI-C LORDOTIC COATED IMPLANT 12 X14 H7; ROI-C TITANIUM-COATED IMPLANT SYSTEM
Catalog Number CMC1443P
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/03/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.Reference report 3004788213-2020-00150.Not returned to manufacturer.
 
Event or Problem Description
It was reported that the roi-c anchoring plate was stuck and could not advance further into the roi-c cage.A wider 15x5 cage and alternate anchoring plates were used as a replacements for surgery completion.There were no reported patient impacts.This is report 1 of 2 for this event.
 
Additional Manufacturer Narrative
Corrected information in d9 and h3.Additional information in h6: component, investigation type, findings, and conclusions.This follow-up report is being submitted to relay additional information.The complaint is confirmed for one roi-c cage for the failure of the anchoring plate getting stuck/jammed in the cage during surgery.This device is used for treatment.No medical records were provided with the complaint.Inspection the devices show the anchoring plate stuck inside the cage.The complaint is confirmed.Dhr review the dhrs were reviewed.There are no indications of manufacturing issues which would have contributed to this event and the devices were likely conforming when they left zimmer biomet¿s control.Potential root cause the failure is most likely to occur from hard (sclerotic) bone and not using the starter awl, skipping impactor #1 and using only impactor #2, or interference with an adjacent construct (typically a caspar pin).A follow-up report will be submitted if new information is received that changes the information provided in this report.
 
Event or Problem Description

Brand Name
ROI-C LORDOTIC COATED IMPLANT 12 X14 H7
Common Device Name
ROI-C TITANIUM-COATED IMPLANT SYSTEM
Manufacturer (Section D)
LDR MEDICAL
quartier europe de l¿ouest
5, rue de berlin
sainte-savine, na 10300
FR  10300
MDR Report Key10613763
Report Number3004788213-2020-00149
Device Sequence Number2604803
Product Code OVE
UDI-Device Identifier03662663023559
UDI-Public(01)03662663023559(17)241001(10)74229
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K151934
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/01/2024
Device Catalogue NumberCMC1443P
Device Lot Number74229
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/03/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/03/2020
Supplement Date Received by Manufacturer03/09/2021
Initial Report FDA Received Date10/01/2020
Supplement Report FDA Received Date03/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1